# SDR DHL2003802570

- Difficulty date: December 1, 2003
- Submitted: December 18, 2003
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- Aircraft time: 81,763 hours, 30,243 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Corroded
- Location: Rt Mlg Door
- Part time: 81,763 hours, 30,243 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG DOOR INTERNAL SKIN AFT PART CORRODED, STA 960.000.  REMOVED CORROSION IAW SRM 51-1-8 PG 17-18.  FOUND OUT OF LIMITS IAW SRM 52-2-0 PG 20.  TRIMMED OUT CORRODED AREA IAW SRM 52-2-0 PG 18.  FABRICATED INTERNAL DOUBLER, FILLER IAW SRM 52-2-0 PG 18.  CLEANED, TREATED AND PRIMED AREA, DOUBLER AND FILLER IAW SRM 51-1-8B.  INSTALLED DOUBLER AND FILLER IAW SRM 52-2-0 PG 1, SRM 51-1-21 PG 1.
